# SDR ASAA2022050338193

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,236 hours, 16,227 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Blower
- Part number: 6426512001
- Condition: Inoperative
- Location: Lower Nose Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AD20211420-MULTI-21-1. FOUND WEATHER RADAR COOLING BLOWER INOP. GROUNDED - YES. REPLACED WEATHER RADAR T/R MOUNT BLOWER ASSY WITH SERVICEABLE UNIT. OPS CHECKS OK. WEATHER RADAR SYS OPS TEST OK. REF B737-800 AMM 34-43-51.
